Increase the visibility of your scientific production by authorizing the export of your publications to HAL!

A Singular Riemannian Barrier Method for Constrained Minimization

Attouch, Hédy, Bolte, Jérôme, Redont, Patrick and Teboulle, Marc (2004) A Singular Riemannian Barrier Method for Constrained Minimization. Optimization, 53 (5-6). pp. 435-454.

Full text not available from this repository.
Official URL : http://tse-fr.eu/pub/23262
Item Type: Article
Language: English
Date: 2004
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 18 Jan 2012 06:02
Last Modified: 02 Apr 2021 15:36
OAI Identifier: oai:tse-fr.eu:23262
URI: http://publications.ut-capitole.fr/id/eprint/3435

Actions (login required)

View Item View Item